MathSciNet Relay Station
MathSciNet bibliographic data
MR2553373 (2010m:52008) 52A20
Berck, Gautier Convexity of $L\sb p$-intersection bodies. Adv. Math. 222 (2009), no. 3, 920–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement